# SDR UPS96520402

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 255-297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON CONTROL CABIN FLOOR AT BS STA 255-297 FROM BL ZERO-RBL 10, BL ZERO-BL 15 AND LBL 15-LBL 30.  REMOVED CORROSION PER SRM 51-20-01.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-01 AT BS 297, LBL 15 TO LBL 30.  REPAIRED PER SRM 51-70-13.
